Opuscula Math. 28, no. 4 (2008), 433-440

 
Opuscula Mathematica

Existence of solutions of some quadratic integral equations

Giuseppe Anichini
Giuseppe Conti

Abstract. In this paper we study the existence of continuous solutions of quadratic integral equations. The theory of quadratic integral equations has many useful applications in mathematical physics, economics, biology, as well as in describing real world problems. The main tool used in our investigations is a fixed point result for the multivalued solution's map with acyclic values.

Keywords: fixed point property, measure of noncompactness, compact mappings, acyclic valued, quadratic integral equation.

Mathematics Subject Classification: 45G10, 47H09, 47H30.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Giuseppe Anichini, Giuseppe Conti, Existence of solutions of some quadratic integral equations, Opuscula Math. 28, no. 4 (2008), 433-440

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.